# SDR 03FDEA00810

- Difficulty date: May 23, 2003
- Submitted: June 13, 2003
- Operation: Air carrier
- Aircraft: N595FE
- Make and model: Doug MD-11
- Aircraft serial: 48553
- Aircraft time: 39,197 hours, 5,391 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Part number: ARC198414
- Condition: Corroded
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING - OUTBOARD TRAILING EDGE FLAP, OUTBOARD FLAP - HINGE AFT FITTING FOUND INBOARD PIVOT BORE WITH PITTING CORROSION.  REPAIR CARRIED-OUT AS PER SRM 51-21-01 VOL II AND FEDEX EA 1-5750-69255 - WINGS - RIGHT OUTBOARD FLAP OUTBOARD HINGE ACTUATOR AND PIVOT MOUNT - REPAIR.
